IJD
Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 706  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
This article has been cited by
1Síndrome mão-pé induzida por quimioterapia: relato de um caso
Delma Aurélia da Silva Simão,Elenice Dias Ribeiro de Paula Lima,Raíssa Silva de Souza,Tiago Vitervo Faria,Geraldo Fernandes Azevedo
Revista Brasileira de Enfermagem.2012;65(2)374
[DOI]
2Síndrome mão-pé induzida por quimioterapia: relato de um caso
Shahab U. Ahmed,Cathy Eng
Revista Brasileira de Enfermagem.2015;65(2)71
[DOI]
3Síndrome mão-pé induzida por quimioterapia: relato de um caso
Lucinda L. Kohn,Sonal D. Shah
Revista Brasileira de Enfermagem.2018;65(2)101
[DOI]
4Chemotherapy and Fingerprint Loss: Beyond Cosmetic
Mahmoud S. Al-Ahwal
The Oncologist.2012;17(2)291
[DOI]
5Capecitabine-Induced Hand and Foot Syndrome and the Reproducibility of Friction Skin
Henry J. Swofford,Rodney A. Schenck
Academic Forensic Pathology.2011;1(4)365
[DOI]
  Search 
  The Journal 
  The Association 
  Dermalinks  
  Book of Abstracts 
  Site Statistics 
  Addresses 
  My Preferences 
  Online Submission 

Submit Articles

Alerts